# SDR DALA1200746303

- Difficulty date: January 5, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

30/140 CORROSION WAS FOUND ON BOND SKIN OF BULK CARGO COMPARTMENT BILGE STA 1940-STA 1960. S-51L.  ENTERED AND DEFERRED FOR SDR REPORTING.
